IJPAM: Volume 50, No. 4 (2009)

ON FUZZY MAGNIFIED TRANSLATION IN HEMIRINGS

Sanjib Kumar Datta25, School Road, Kalianibash, Barrackpore, P.O.: Nonachandanpukur, Dist.: 24 Parganas (North), P.S.: Titagarh, PIN CODE: 743102, West Bengal, INDIA
Department of Mathematics
University of North Bengal
Raja Rammohunpur, District Darjeeling
PIN Code 734013, West Bengal, INDIA
e-mail: [email protected]


Abstract.In this paper we introduce the concept of fuzzy magnified translation of a fuzzy bi-ideal in a hemiring and study some properties of it.

Received: October 25, 2008

AMS Subject Classification: 20M12, 03F55, 08A72

Key Words and Phrases: bi-ideal, fuzzy bi-ideal, hemiring, fuzzy magnified translation, characteristic function, level set

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 4